# SDR MASA200700071

- Difficulty date: February 2, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 268,889 hours, 29,378 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Part serial: 0P208
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 7,159 hours, 6,715 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2841 FLG.  CREW REPORTED NUMEROUS FALSE SMOKE WARNING CALLS FROM THE LAV.  MX REPLACED THE SMOKE DETECTOR.
